# SDR ABXA9801133

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37544731N
- Condition: Cracked
- Location: Bs 380-400
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 31L SPLICE CRACKED BETWEEN STATION 400 AND 380.  REPAIRED IAW DC8 SRM 51-1-20D.
